Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On finite weak and injective dimension


Author: Leo G. Chouinard
Journal: Proc. Amer. Math. Soc. 60 (1976), 57-60
MSC: Primary 13C15
DOI: https://doi.org/10.1090/S0002-9939-1976-0417158-7
MathSciNet review: 0417158
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An extension is given of the theorem relating projective dimension to depth for a finitely generated module of finite projective dimension over a commutative Noetherian local ring. This extension is dualized to relate injective dimension to a concept of codepth when the injective dimension is known to be finite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C15

Retrieve articles in all journals with MSC: 13C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0417158-7
Keywords: Codepth, depth, injective dimension, weak dimension
Article copyright: © Copyright 1976 American Mathematical Society